# SDR UIEA2019022603386

- Difficulty date: February 26, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 80,695 hours, 10,935 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO MAINTAIN CONSTANT COCKPIT TEMPERATURE,  EITHER HOT OR COLD.  PERFORMED FIM 21-61 F/T 803, AND 822.   NO FAULTS FOUND.   RACKED THE ZONE TEMP CONTROLLER.   OPS TESTED THE CONTROLLER.  OPS TESTED GOOD 21-30-17.
